CaltechAUTHORS
  A Caltech Library Service

On the asymptotic solution of the lagerstrom model equation

Rosenblat, S. and Shepherd, J. (1975) On the asymptotic solution of the lagerstrom model equation. SIAM Journal on Applied Mathematics, 29 (1). pp. 110-120. ISSN 0036-1399. http://resolver.caltech.edu/CaltechAUTHORS:20120814-162516713

[img]
Preview
PDF - Published Version
See Usage Policy.

664Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120814-162516713

Abstract

The Lagerstrom equation is a one-dimensional model of the equations of viscous flow at low Reynolds numbers. It is shown how a uniformly valid asymptotic solution to the Lagerstrom equation can be obtained by an iteration procedure applied directly to an equivalent integral equation, and without recourse to inner and outer expansions.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0129012DOIUNSPECIFIED
http://epubs.siam.org/doi/abs/10.1137/0129012PublisherUNSPECIFIED
ORCID:
AuthorORCID
Shepherd, J.0000-0003-3181-9310
Additional Information:© 1975 Society for Industrial and Applied Mathematics. Received by the editors March 18, 1974, and in revised form June 24, 1974.
Record Number:CaltechAUTHORS:20120814-162516713
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120814-162516713
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33191
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:15 Aug 2012 14:34
Last Modified:25 Feb 2014 20:18

Repository Staff Only: item control page